MathSciNet Relay Station
MathSciNet bibliographic data
MR1378343 (97a:15032) 15A45 (15A42 15A48)
Alʹpin, Yu. A. Bounds for the Perron root of a nonnegative matrix that take into account the properties of its graph. (Russian) Mat. Zametki 58 (1995), no. 4, 635--637; translation in Math. Notes 58 (1995), no. 3-4, 1121–1123 (1996)
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement